# SDR AALA202002139007

- Difficulty date: February 12, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 62,853 hours, 24,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 0473
- Condition: No Test
- Location: Emergency Lights
- Part time: 85,458 hours, 40,420 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INOPERABLE EMERGENCY POWER SUUPLY UNIT 11WL IN PASSENGER CABIN. REPLACED EMERGENCY POWER SUPPLY UNIT 11WL PER AMM 33-51-00-710-001-A.
